Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Synthesizing Chaotic Maps with Prescribed Invariant Densities

Rogers, Alan and Shorten, Robert and Heffernan, Daniel M. (2004) Synthesizing Chaotic Maps with Prescribed Invariant Densities. Physics Letters A, 330 (6). pp. 435-441.

[img] Download (304kB)


The Inverse Frobenius-Perron problem (IFPP) concerns the creation of discrete chaotic mappings with arbitrary invariant densities. In this note, we present a new and elegant solution to the IFPP, based on positive matrix theory. Our method allows chaotic maps with arbitrary piecewise-constant invariant densities, and with arbitrary mixing properties, to be synthesized.

Item Type: Article
Keywords: Chaos; Chaotic Maps; Chaos Control; Inverse Frobenius-Perron Problem;
Subjects: Science & Engineering > Computer Science
Item ID: 216
Depositing User: Alan Rogers
Date Deposited: 05 Apr 2005
Journal or Publication Title: Physics Letters A
Publisher: Elsevier B.V.
Refereed: Yes

    Repository Staff Only(login required)

    View Item Item control page

    Document Downloads

    More statistics for this item...